MAUDE Adverse Event Report: CONCORD MANUFACTURING 2008T HD SYS. W/O CDX BLUE STAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

CONCORD MANUFACTURING 2008T HD SYS. W/O CDX BLUE STAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 191128
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reported no power to clic crit-line clip.It was discovered the staff was getting the usb port wet and shorting out the usb and the usb connection on the function board.Both components were replaced and verified operation of the machine.Upon follow-up, the biomedical technician (bmt) reported stated the there were no diagnostic messages or audible alarms.The bmt stated there was no patient involvement, patient harm, or adverse event reported.The bmt stated the function board appeared burnt and confirmed there was no smoke, fire or burning smell as associated with the reported event.The bmt replaced the function board and usb connection to resolve the reported issue.The machine was plugged into a hospital grade ground-fault circuit interrupter (gfci) outlet and does not have a previous history of failing an electrical leakage test.The replaced components were available to be returned for investigation.A photo was provided for the investigation.
 
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Additional Manufacturer Narrative
Correction: g3 date received for initial submission should have been 08/12/2023.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information: d9, h3 plant investigation: no parts were returned to the manufacturer for physical evaluation.Complaint investigation found objective evidence indicating a product problem, thus the complaint is confirmed.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was able to be confirmed.

Brand Name
2008T HD SYS. W/O CDX BLUE STAR
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer (Section G)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key17552144
Report Number0002937457-2023-01217
Device Sequence Number6665501
Product Code KDI
UDI-Device Identifier00840861102105
UDI-Public00840861102105
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K173972
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number191128
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2023
Supplement Date Received by Manufacturer09/06/2023
09/08/2023
Initial Report FDA Received Date08/15/2023
Supplement Report FDA Received Date09/06/2023
09/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown